MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY HIGH WALL 32MM E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY HIGH WALL 32MM E; PROSTHESIS, HIP
Catalog Number 20123205
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat #: 00877503202 / biolox⮠delta, ceramic femoral head, m, 㸠32/0, taper 12/14 / 3102189.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported a patient was prescribed a hip abduction brace approximately two months¿ post implantation due to a dislocation, to be worn for six weeks.Subsequently, the patient underwent an internal reduction approximately eight months¿ post implantation due to a recurring dislocation.The patient was also prescribed an abduction brace after the procedure.To date, no revision has been scheduled and all implants remain in place.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: an initial right tha was performed on (b)(6) 2022.3 weeks post op, the patient was prescribed otc topical medication for pain which is a normal finding.Subsequently on (b)(6) 2022, the hip dislocated while in the shower and an abduction brace was ordered for 6 weeks.The patient dislocated again on (b)(6) 2023 and another brace was ordered.No revision has occurred to date.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total hip arthroplasty with developing radiolucency along the acetabular cup which could indicate loosening.Device history record (dhr) was reviewed and no discrepancies were found.A definitive root cause cannot be determined.It was reported the patient dislocated due to bending, however that occurred more than 6 weeks post op.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Additional medical records were provided and reviewed by a health care professional.Review of the available records identified the following: the patient experienced repeat dislocations, however lysis, loosening or wear was not noted.A revision has not been performed at this time.Root cause unchanged.This complaint was confirmed based on the provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 LONGEVITY HIGH WALL 32MM E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17209217
Report Number0001822565-2023-01702
Device Sequence Number15119879
Product Code LPH
UDI-Device Identifier00889024519275
UDI-Public(01)00889024519275(17)241231(10)64615803
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number20123205
Device Lot Number64615803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer08/07/2023
05/19/2025
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date08/11/2023
05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexFemale
Patient Weight69 KG
Patient EthnicityNon Hispanic
Patient RaceWhite